MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 9GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 9GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305601
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: (b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the sharps coll 9gal gasket red was received without a lid.The following information was provided by the initial reporter: "reported issue: customer received box, unopened and not damaged without lids.".
 
Additional Manufacturer Narrative
H6: investigation summary: photo representation was provided.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids during the manufacturing process of the reported lot.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.All weight checks for this lot appear to have met requirements at the time of manufacturing with lids present.The root cause is unknown.This image of the box packaging tape does not appear to be original packaging tape.The lids could be misplaced, or an error occurred by a 3rd party if repackaging for distribution.This complaint may have occurred from a partial sale sold by the distributor.Additional information about the handling and storage by the distributor or user facility to rule out that the issue was not due to incorrect handling or a partial sale is required.Based on these findings, our investigation is inconclusive.
 
Event or Problem Description

Brand Name
SHARPS COLL 9GAL GASKET RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10805111
Report Number2243072-2020-01798
Device Sequence Number4329304
Product Code FMI
UDI-Device Identifier00382903056019
UDI-Public00382903056019
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305601
Device Catalogue Number305601
Device Lot Number0107923
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1